# SDR ASOA201709125106

- Difficulty date: September 12, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 43,366 hours, 32,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744412
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  ROW 3CD EMERGENCY LIGHT WAS DISCOVERED INOPERATIVE.   MX REMOVED AND REPLACED THE LIGHT AND OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
